# SDR ASAA2013010693626

- Difficulty date: January 6, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 50,290 hours, 28,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING ABOVE EXIT ROW WINDOWS INTERMITTENT.  TURNED ON EMERGENCY LIGHTS, ALL LIGHTS ABOVE EXIT ROW WINDOWS ILLUMINATE STEADY.  OPS NORMAL.  EMERGENCY LIGHTS SWITCHED OFF.
